Show simple item record

dc.contributor.authorErdogan, Ilkay
dc.contributor.authorAtar, Ilyas
dc.contributor.authorVaran, Birgul
dc.contributor.authorYakut, KAHRAMAN
dc.date.accessioned2019-12-23T20:59:22Z
dc.date.available2019-12-23T20:59:22Z
dc.date.issued2017-11-01
dc.identifier.urihttps://hdl.handle.net/20.500.12645/10738
dc.description.abstractBackground: Brugada syndrome is a disease characterized by a specific electrocardiographic pattern and an increased risk of sudden cardiac death. We present this case with the updated literature to emphasise the need to consider the diagnosis of Brugada syndrome in patients admitted to the emergency ward with sudden cardiac arrest.
dc.language.isoen
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectYakut K., Erdogan I., Varan B., Atar I., -A Report of Brugada Syndrome Presenting with Cardiac Arrest Triggered by Verapamil Intoxication-, BALKAN MEDICAL JOURNAL, cilt.34, ss.576-579, 2017
dc.titleA Report of Brugada Syndrome Presenting with Cardiac Arrest Triggered by Verapamil Intoxication
dc.typeArticle
dc.identifier.wosWOS:000423241000016
dc.identifier.scopus85038222828
dc.identifier.doi10.4274/balkanmedj.2016.1301
dc.identifier.pubmed29215340
local.publication.isinternational1


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record